Exact Convergence Rate for the Distributions of GI/M/c/K Queue as K Tends to Infinity

Bong Dae Choi, Bara Kim, Jeongsim Kim, In Suk Wee

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We obtain the exact convergence rate of the stationary distribution π(K) of the embedded Markov chain in GI/M/c/K queue to the stationary distribution π of the embedded Markov chain in GI/M/c queue as K → ∞. Similar result for the time-stationary distributions of queue size is also included. These generalize Choi and Kim's results of the case c = 1 by nontrivial ways. Our results also strengthen the Simonot's results [5].

Original languageEnglish
Pages (from-to)125-136
Number of pages12
JournalQueueing Systems
Volume44
Issue number2
DOIs
Publication statusPublished - 2003 Jun

Keywords

  • GI/M/c queue
  • GI/M/c/K queue
  • Stationary distribution

ASJC Scopus subject areas

  • Statistics and Probability
  • Computer Science Applications
  • Management Science and Operations Research
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Exact Convergence Rate for the Distributions of GI/M/c/K Queue as K Tends to Infinity'. Together they form a unique fingerprint.

  • Cite this